# SDR 05032006F

- Difficulty date: April 22, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 30,037 hours, 33,310 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COULD NOT RAISE GEAR HANDLE AFTER ROTATION.  REPAIRED TWO WIRES LEFT INBOARD WEIGHT ON WHEEL HARNESS NEAR CONNECTOR 5GA J2 IAW 20-20-00.  PERFORMED GEAR SWINGS, OPS CHECK GOOD IAW 32-30-00.
